Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2012, 10:27 PM CDT for 6 counties in Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 10:27 PM CDT (03:27 UTC)
- Expired
- Apr 2, 2012, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Kiowa County, OK, Tillman County, OK, Washita County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 36 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:25 PM CDT | HAIL 1 | Lawton, OK | REPORTED BY LAWTON PD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS54 KOUN 030327
SVROUN
OKC015-031-033-075-141-149-TXC485-487-030430-
/O.NEW.KOUN.SV.W.0053.120403T0327Z-120403T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
EXTREME SOUTHEASTERN WASHITA COUNTY IN WEST CENTRAL OKLAHOMA...
EXTREME NORTHWESTERN WICHITA COUNTY IN NORTH CENTRAL TEXAS...
EAST CENTRAL WILBARGER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1130 PM CDT
* AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LONE WOLF
TO TIPTON TO GRAYBACK...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWTON...HOBART...ANADARKO...FREDERICK...WALTERS...CACHE...
CARNEGIE...APACHE...SNYDER...ELGIN...CYRIL...GRANDFIELD...
FLETCHER...GERONIMO...MOUNTAIN VIEW...STERLING...BINGER...
FORT COBB...
CEMENT AND CHATTANOOGA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 9 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3400 9916 3452 9901 3503 9915 3538 9815
3495 9811 3430 9819
TIME...MOT...LOC 0321Z 237DEG 39KT 3499 9899 3457 9886 3409 9898
$$
WR1 follow-up statement
237
WWUS54 KOUN 030354
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT MON APR 2 2012
OKC015-031-033-075-141-149-TXC485-487-030430-
/O.CON.KOUN.SV.W.0053.000000T0000Z-120403T0430Z/
TILLMAN OK-COMANCHE OK-CADDO OK-COTTON OK-WASHITA OK-KIOWA OK-
WICHITA TX-WILBARGER TX-
1054 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT FOR TILLMAN...COMANCHE...CADDO...COTTON...EXTREME SOUTHEASTERN
WASHITA...NORTHEASTERN KIOWA...EXTREME NORTHWESTERN WICHITA AND
EXTREME EAST CENTRAL WILBARGER COUNTIES...
AT 1049 PM CDT RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GOTEBO TO INDIAHOMA TO HOLLISTER...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LAWTON...ANADARKO...WALTERS...CACHE...CARNEGIE...APACHE...ELGIN...
CYRIL...GRANDFIELD...FLETCHER...GERONIMO...MOUNTAIN VIEW...
STERLING...BINGER...FORT COBB...CEMENT...CHATTANOOGA...INDIAHOMA...
MEDICINE PARK AND GRACEMONT.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 10 AND 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3407 9898 3465 9882 3513 9886 3538 9815
3486 9812 3430 9820
TIME...MOT...LOC 0349Z 236DEG 39KT 3516 9868 3474 9855 3429 9874
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Apr 2, 6:17 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT MON APR 2 2012 .AVIATION... FOR THE 00Z TAFS...GENERALLY VFR CONDITIONS WITH ISOLATED TSRA CAN BE EXPECTED THROUGH 05Z...THEN DETERIORATING CONDITIONS ARE LIKELY. IF ANY STORM DIRECTLY AFFECTS SITE...MVFR OR LOWER CONDITIONS AND BRIEF GUSTY WINDS AND HAIL WOULD BE POSSIBLE. THINK MOST LOCATIONS WILL BECOME MVFR...IF NOT IFR...05-12Z...THOUGH CONFIDENCE REMAINS MODERATE AT BEST. BETTER COVERAGE OF TSRA CAN BE EXPECTED AFTER 05Z. BELIEVE MOST TSRA WILL NOT AFFECT KOKC UNTIL 10Z AT THE EARLIEST. MBS && .DISCUSSION... INSTABILITY HAS INCREASED THIS AFTERNOON LEADING TO THE POTENTIAL OF THUNDERSTORMS AND SEVERE WEATHER... BOTH AHEAD OF THE UPPER WAVE MOVING INTO THE SOUTHERN HIGH PLAINS FROM NEW MEXICO... AND ALSO AHEAD OF THE UPPER WAVE DRIFTING NORTH FROM NORTHEAST TEXAS. THERE WILL BE A SMALL WINDOW IN TIME AND SPACE OF SURFACE-BASED ROTATING STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS WIND SHEAR INCREASES AND BEFORE CONVECTION BECOMES MORE ELEVATED. THE NEW MEXICO/SOUTHERN HIGH PLAINS LOW BECOMES THE DOMINANT WEATHER FOCUS FOR THE NEXT FEW DAYS AS IT DRIFTS ONLY SLOWLY EAST/NORTHEAST AND MAINTAINS STORM CHANCES WEDNESDAY. AFTER THIS STORM SYSTEM MOVES THROUGH... PRECIP CHANCES DIMINISH UNTIL THE UPPER RIDGE MOVES TO THE EAST LATE THIS WEEK AND SOUTHWEST FLOW RETURNS TO THE AREA. THE SLIGHT CHANCE POPS LATE THIS WEEK STILL LOOK GOOD AT THIS POINT AND MADE NO SIGNIFICANT CHANGES TO THE EXTENDED PORTION OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 78 51 75 / 40 60 40 20 HOBART OK 52 78 47 76 / 40 50 20 10 WICHITA FALLS TX 57 83 49 81 / 40 50 20 10 GAGE OK 47 74 41 71 / 50 40 30 20 PONCA CITY OK 61 76 51 70 / 40 60 50 30 DURANT OK 66 79 56 80 / 40 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.
IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.
DAMAGING WIND GUSTS TO 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.
DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.
DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Local storm report, Apr 2, 9:07 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 7 WSW ELDORADO 34.43N 99.76W
04/02/2012 E1.00 INCH JACKSON OK AMATEUR RADIO
REPORTED BY ELDORADO FD SPOTTERS
&&
FMSpecial weather statement, Apr 2, 9:18 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT MON APR 2 2012
OKZ009-014-016-021-022-030300-
ROGER MILLS OK-CUSTER OK-WASHITA OK-ELLIS OK-BECKHAM OK-
918 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...SOUTHWESTERN
CUSTER...WEST CENTRAL WASHITA...ELLIS AND BECKHAM COUNTIES UNTIL
1000 PM CDT...
AT 916 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CANADIAN TO DELHI...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...ERICK...CHEYENNE...CANUTE...HAMMON...CARTER...
REYDON...STRONG CITY...CRAWFORD...DURHAM...ROLL...SWEETWATER...
DELHI...DEMPSEY AND BERLIN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR WESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.
LAT...LON 3629 9999 3578 9943 3555 9926 3541 9918
3517 9921 3513 9982 3507 9980 3506 9991
3533 10000
TIME...MOT...LOC 0216Z 230DEG 42KT 3594 10039 3514 9977
WRLocal storm report, Apr 2, 9:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL MANGUM 34.88N 99.50W
04/02/2012 E1.00 INCH GREER OK EMERGENCY MNGR
&&
FMLocal storm report, Apr 2, 9:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 1 S VERNON 34.14N 99.28W
04/02/2012 E1.00 INCH WILBARGER TX AMATEUR RADIO
&&
FMSpecial weather statement, Apr 2, 10:11 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1011 PM CDT MON APR 2 2012 OKZ004-009-010-014>016-021-022-030345- ROGER MILLS OK-HARPER OK-WOODWARD OK-CUSTER OK-DEWEY OK-WASHITA OK- ELLIS OK-BECKHAM OK- 1011 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...HARPER... WOODWARD...CUSTER...DEWEY...WASHITA...ELLIS AND BECKHAM COUNTIES UNTIL 1045 PM CDT... AT 1007 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF FOLLETT TO SENTINEL...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... WOODWARD...ELK CITY...CLINTON...SAYRE...BURNS FLAT...SHATTUCK... BUFFALO...CHEYENNE...ARAPAHO...VICI...CORN...CANUTE...ARNETT... HAMMON...GAGE...CUSTER CITY...LEEDEY...BUTLER...FORT SUPPLY AND FARGO. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN KANSAS...NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS. LAT...LON 3536 9869 3526 9974 3653 10000 3700 9950 TIME...MOT...LOC 0307Z 250DEG 88KT 3636 10005 3509 9923 WR
Local storm report, Apr 2, 10:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 2 E VERA 33.63N 99.54W
04/02/2012 M1.00 INCH KNOX TX TRAINED SPOTTER
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Apr 2, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 2, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Apr 2, 8:33 PM CDT | Special Weather Statement | OUN | Ellis | 27 min |
| Apr 2, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 39 min |
| Apr 2, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 33 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 75 min |
| Apr 2, 9:18 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 42 min |
| Apr 2, 10:11 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more | 34 min |
| Apr 2, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 27 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 62 min |
| Apr 2, 11:01 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 59 min |
| Apr 2, 11:19 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 26 min |
| Apr 2, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 63 min |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 60 min |
| Apr 2, 11:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 28 min |
| Apr 2, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 3, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 56 min |
| Apr 3, 1:25 AM CDT | Special Weather Statement | OUN | Kiowa | 50 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
| Apr 3, 2:59 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 46 min |
| Apr 3, 3:09 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 51 min |
| Apr 3, 6:23 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 37 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | OUN | Carter, Love | 25 min |
| Apr 3, 2:50 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| Apr 3, 3:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Apr 3, 3:50 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| Apr 3, 4:40 PM CDT | Special Weather Statement | OUN | Johnston | 35 min |
| Apr 3, 5:58 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 3, 6:39 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 36 min |
| Apr 2, 7:28 PM CDT | Special Weather Statement | OUN | Baylor | 32 min |
| Apr 2, 8:13 PM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 17 min |
| Apr 2, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 52 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
| Apr 2, 11:15 PM CDT | Special Weather Statement | OUN | Archer | 60 min |
| Apr 2, 11:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 28 min |
| Apr 3, 12:34 AM CDT | Special Weather Statement | OUN | Wilbarger | 41 min |
| Apr 3, 8:45 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 60 min |
| Apr 3, 9:48 AM CDT | Special Weather Statement | OUN | Clay | 27 min |
| Apr 3, 4:59 PM CDT | Special Weather Statement | OUN | Hardeman | 31 min |
| Apr 3, 5:35 PM CDT | Special Weather Statement | OUN | Hardeman | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.